Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1950, Volume 27(69), Number 2, Pages 267–280 (Mi msb5917)  

This article is cited in 11 scientific papers (total in 11 papers)

Reduced systems of defining relations in non-associative algebras

A. I. Zhukov


Full text: PDF file (1866 kB)

Bibliographic databases:
Received: 14.05.1948

Citation: A. I. Zhukov, “Reduced systems of defining relations in non-associative algebras”, Mat. Sb. (N.S.), 27(69):2 (1950), 267–280

Citation in format AMSBIB
\Bibitem{Zhu50}
\by A.~I.~Zhukov
\paper Reduced systems of defining relations in non-associative algebras
\jour Mat. Sb. (N.S.)
\yr 1950
\vol 27(69)
\issue 2
\pages 267--280
\mathnet{http://mi.mathnet.ru/msb5917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=37831}
\zmath{https://zbmath.org/?q=an:0038.17001}


Linking options:
  • http://mi.mathnet.ru/eng/msb5917
  • http://mi.mathnet.ru/eng/msb/v69/i2/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kurosh, “Multioperator rings and algebras”, Russian Math. Surveys, 24:1 (1969), 1–13  mathnet  crossref  mathscinet  zmath
    2. M. S. Burgin, “The freeness theorem in some varieties of linear algebras and rings”, Russian Math. Surveys, 24:1 (1969), 25–35  mathnet  crossref  mathscinet  zmath
    3. M. S. Burgin, “Commutative products of linear $\Omega$-algebras”, Math. USSR-Izv., 4:5 (1970), 979–999  mathnet  crossref  mathscinet  zmath
    4. T. M. Baranovich, M. S. Burgin, “Linear $\Omega$-algebras”, Russian Math. Surveys, 30:4 (1975), 65–113  mathnet  crossref  mathscinet  zmath
    5. V. Yu. Popov, “On the decidability of equational theories of varieties of rings”, Math. Notes, 63:6 (1998), 770–776  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Mikhalev A. Zolotykh A., “Standard Grobner-Shirshov Bases of Free Algebras Over Rings, I. Free Associative Algebras”, Int. J. Algebr. Comput., 8:6 (1998), 689–726  crossref  isi
    7. V. Yu. Popov, “Undecidability of the word problem in relatively free rings”, Math. Notes, 67:4 (2000), 495–504  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. L. A. Bokut, Yuqun Chen, Yu Li, “Gröbner–Shirshov bases for Vinberg–Koszul–Gerstenhaber right-symmetric algebras”, J. Math. Sci., 166:5 (2010), 603–612  mathnet  crossref  mathscinet  elib  elib
    9. V. A. Artamonov, A. V. Klimakov, A. A. Mikhalev, A. V. Mikhalev, “Primitive and almost primitive elements of Schreier varieties”, J. Math. Sci., 237:2 (2019), 157–179  mathnet  crossref  elib
    10. Li Yu., Mo Q., Zhao X., “The Freiheitssatz and Automorphisms For Free Brace Algebras”, Commun. Algebr., 47:10 (2019), 4125–4136  crossref  isi
    11. Shah T. Razzaque A. Rehman I. Gondal M.A. Faraz M.I. Shum K.P., “Literature Survey on Non-Associative Rings and Developments”, Eur. J. Pure Appl Math., 12:2 (2019), 370–408  crossref  isi
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:179
    Full text:96

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021